≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Koro syndrome due to panic disorder and palpitations

treatment of koro syndrome / retraction of genital male organ due to anxiety attack and disorder which was happened by incident at some where else. Symptoms from that day after attack of koro male organ was retracted for some time about 1 minute then fine and now condition report is that palpitation happens heart feel slightly weaker and fear but there is no symptoms of premature ejaculation or erectile dysfunction and size of male organ is perfect but when anxiety fear take place heart goes up with palpitation and tachycardia . this attack was happened as an illegal allegations .
 
  K.k on 2020-01-16
This is just a forum. Assume posts are not from medical professionals.
You can certainly use Aconite 200 or 1M, Adrenalin 200 or 1 M, and Anacardium 200 or 1 M when you get a panic attack. Repeat often until you calm down.

Koro syndrome; do you actually act out and do things like tie your genital and try not to let it ”shrink” or ask someone to hold genital because of fear that you might lose your penis
or you are having just obsessive thoughts about shrinking penis? and don't act out?
 
Tui 8 months ago
There is no thoughts about shrinkage or etc but for few seconds it retracts with palpitations then normal again
 
K.k 8 months ago
There is no thoughts about shrinkage or etc but for few seconds it retracts with palpitations then normal again and I'm an athelete And performer I'm not afraid of everybody but whenever I get such panic attcks such condition occur with palpitations for few seconds
 
K.k 8 months ago
Koro syndrome is a delusional disorder where you obsessively think and believe that your sex organ is shrinking and disappearing and what you have is not koro syndrome but Body’s normal reaction and response to a sudden panic attack.

So just take above remedies as needed and stop googling about your health problem. It just going to make you more anxious.
 
Tui 8 months ago
Got it respected sir but how can I control temporary shrinkage with palpitations and do me favor sir tell me can I take medicine of heart like Arjuna r2 or ashwagandha with rescue remedy
 
K.k 8 months ago
You can take Rescue remedy with aconite, adrenaline and Anacardium as needed but is there anything wrong with your heart?
Palpitations and temporary shrinkage (and probably with a high BP) are from the result of having a panic attack and your body is just doing its job, trying to adjust any changes.
 
Tui 8 months ago
sir how much dose of aconite 200
 
K.k 8 months ago
I've purchased aconite 200 of an Indian doctor Dr bhargava but I'm not sure about 200 patency dose
 
K.k 8 months ago
1 dose is 2 pills or 2 drops.
 
Tui 8 months ago
And repeat up to 3 or 4 doses and if it doesn't do anything, change the potency to 1M.
 
Tui 8 months ago
2 drops per DAy or a week
 
K.k 7 months ago
And please tell me the water quantity whicgr is to be mixed with drops
 
K.k 7 months ago
Put a few drops in 1 - 2 tablespoonfuls of water and take it whenever you get panic attacks.
 
Tui 7 months ago
Sir I want to solve this problem for forever not temporary if u want to add some more medicine then please tell me but I want permanent solution
 
K.k 7 months ago
I have already suggested 3 different remedies for your anxiety and panic attack. So if you have the attack every day, then take the remedies every day until you calm down and no more panic attacks.
 
Tui 7 months ago
hello Sir
I would like to ask one remedy for cousins who is 21 years old he has girth problms due to masturbation but his penis length is about 6 inches but girth feels like there is weaknesses in it is there any way in homeopathy to recover penis girth health
 
K.k 7 months ago
Girth problem???? I'm afraid that I don't understand what you mean. Please explain.
 
Tui 7 months ago
Means that penis got thin.
And the perception that masturbation made
This happen. Wants a remedy to restore penis to previous width.
 
simone717 7 months ago
Thank you, Simone,

Well, I don't think I have a remedy for that.
 
Tui 7 months ago
K.k

You can create a new post, ask if anybody can help your cousins.
 
Tui 7 months ago
Sir as I said masturbation made his organ thin in girth
 
K.k 7 months ago
sir u are capable to help them as a doctor
 
K.k 7 months ago
not perception he looked and feel that masturbation is the only reason
 
K.k 7 months ago
If he needs help, tell him to write here with his own words.
And explain his problem in detail, like when and how it's all started, how often he is masturbating, what other health problems he has, and about himself in general.
 
Tui 7 months ago
Hello sir I'm the person who is suffering and I want to know about the remedy about girth and I've been addicted by masturbation but now I have removed this addiction since 2019 but I'm damn sure that excessive masturbation is the main cause of the stoppage of growth of my penis
 
K.k 7 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.